# SDR AALA202404047319

- Difficulty date: March 9, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N679AW
- Make and model: Airbus A320-232
- Aircraft serial: 2613
- Aircraft time: 56,397 hours, 23,525 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: UNKNOWN
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND HORIZONTAL STABILZER ELEVATOR #4 HINGE FITTING BEARING WORN. REPLACED HINGE FITTING PER AMM 55-16-42.
